Hi all... I guess I should be glad (and I am) that I am coming off the steroids. But, it's so hard on me emotionally and physically. I am so dependent. I take methylprednisolone and I went from 8mg to 4mg a week and a half ago. As typical, the initial transition was fine. It was a few days later that it all hits.
For me that means horrid mood swings, depression, exhaustion... oh and an acne-like rash on my face. The rash I can handle but the moods are so hard. I feel like I am on the verge of tears everytime I turn around. Then my b-day is Monday and I am so sad not to be well on my 40th... I don't even want to celebrate!
Basically I feel pathetic. I mean, I should be happy! I am not doing great, but I am only on 4mg. I want more out of Tysabri, but at least I am not throwing up and I am showing signs of improvement! I don't know how I can go to alternating 4mg/0mg days. Maybe I will need to transition to 2mg.
Sorry for the ramble. I just honestly don't feel like anyone but other Crohnies would understand. I hate Crohns!!!!
Thanks for reading ...
-- pathetic Shari
--39 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine
--rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--stuck on methylprednisolone, tried Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08
--single mom to 10-year-old girl